# SDR AALA20151006009

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 5,713 hours, 3,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, RECEIVED ECAM MSG, BRAKES RELEASED NR 1 MLG BRAKE INOPERATIVE.  EMER DECLARED, UNEVENTFUL LANDING & TAXIED TO THE GATE UNDER OWN POWER WITHOUT INCIDENT.  ACCOMPLISHED ALL ECAM TESTS OF THE BSCU 1 & 2 & TSM 32-42-00.  ADDITIONALLY, VERIFIED BRAKING AT ALL WHEELS.  OPERATIONALLY CHECKED GOOD.
